Alert archive / California / Beach Hazards Statements in 2026

Beach Hazards Statement 2, NWS San Francisco Bay Area, CA

January 5, 2026Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this beach hazards statement at Jan 5, 2026, 11:43 PM PST for Santa Cruz County, California. It took effect at Jan 8, 2026, 1:00 AM PST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2026, 11:43 PM PST (07:43 UTC)
In effect from
Jan 8, 2026, 1:00 AM PST
Expired
Jan 9, 2026, 10:00 PM PST
In force
45 hr
Issued by
NWS San Francisco Bay Area, CA

County Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 18 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 7.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2026-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2026-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

864 
WHUS46 KMTR 060743
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1143 PM PST Mon Jan 5 2026

CAZ006-505-509-530-070900-
/O.NEW.KMTR.SU.Y.0001.260108T0900Z-260110T0600Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
1143 PM PST Mon Jan 5 2026

...HIGH SURF ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 10 PM PST
FRIDAY...

* WHAT...Large breaking waves up to 22 feet, strong rip currents
  and sneaker waves.

* WHERE...Pacific Coast.

* WHEN...From 1 AM Thursday to 10 PM PST Friday.

* IMPACTS...There is an increased risk for sneaker waves, strong
  rip currents, and beach erosion. Large breaking waves can
  overpower swimmers resulting in significant physical injury and
  increase the risk of drowning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ529-070900-
/O.NEW.KMTR.BH.S.0002.260108T0900Z-260110T0600Z/
Northern Monterey Bay-
1143 PM PST Mon Jan 5 2026

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM THURSDAY THROUGH 
10 PM FRIDAY...

* WHAT...Hazardous beach conditions expected with strong rip
  currents, sneaker waves, and breaking waves up to 15 feet.

* WHERE...Northern Monterey Bay.

* WHEN...From 1 AM Thursday to 10 PM PST Friday.

* IMPACTS...Dangerous conditions are forecast along the shoreline.
  Hazards include sneaker waves, strong rip currents, and large
  breaking waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay off of jetties, piers, rocks, and other waterside
infrastructure. Remain out of the water to avoid hazardous surf
and NEVER turn your back on the ocean. Monitor local weather,
surf and tide forecasts at www.weather.gov/mtr. 

&&

$$
5 follow-up statements
923 
WHUS46 KMTR 070901
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
101 AM PST Wed Jan 7 2026

CAZ006-505-509-530-072315-
/O.EXT.KMTR.SU.Y.0001.260108T0900Z-260108T2300Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
101 AM PST Wed Jan 7 2026

...HIGH SURF ADVISORY NOW IN EFFECT FROM 1 AM TO 3 PM PST
THURSDAY...

* WHAT...Large breaking waves up to 22 feet, strong rip currents 
  and sneaker waves.

* WHERE...Pacific Coast from Sonoma county to Monterey county,
  excluding Northern Monterey Bay.

* WHEN...From 1 AM to 3 PM PST Thursday.

* IMPACTS...There is an increased risk for sneaker waves, strong 
  rip currents, and beach erosion. Large breaking waves can 
  overpower swimmers resulting in significant physical injury 
  and increase the risk of drowning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ529-072315-
/O.EXT.KMTR.BH.S.0002.260108T0900Z-260108T2300Z/
Northern Monterey Bay-
101 AM PST Wed Jan 7 2026

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON...

* WHAT...Hazardous beach conditions expected with strong rip 
  currents, sneaker waves, and breaking waves up to 15 feet.

* WHERE...Northern Monterey Bay.

* WHEN...From late tonight through Thursday afternoon.

* IMPACTS...Dangerous conditions are forecast along the 
  shoreline. Hazards include sneaker waves, strong rip currents, 
  and large breaking waves.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay off of jetties, piers, rocks, and other waterside
infrastructure. Remain out of the water to avoid hazardous surf
and NEVER turn your back on the ocean. Monitor local weather,
surf and tide forecasts at www.weather.gov/mtr.

&&

$$
678 
WHUS46 KMTR 072251
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
251 PM PST Wed Jan 7 2026

CAZ006-505-509-530-081200-
/O.EXT.KMTR.SU.Y.0001.260108T0900Z-260110T0600Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
251 PM PST Wed Jan 7 2026

...HIGH SURF ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO 10 PM
PST FRIDAY...

* WHAT...Large breaking waves up to 22 feet, strong rip currents 
  and sneaker waves.

* WHERE...Pacific Coast from Sonoma county to Monterey county,
  excluding Northern Monterey Bay.

* WHEN...From 1 AM Thursday to 10 PM PST Friday.

* IMPACTS...There is an increased risk for sneaker waves, strong 
  rip currents, and beach erosion. Large breaking waves can 
  overpower swimmers resulting in significant physical injury 
  and increase the risk of drowning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swimmers should remain out of the water due to dangerous surf
conditions.

&&

$$

CAZ529-081200-
/O.EXT.KMTR.BH.S.0002.260108T0900Z-260110T0600Z/
Northern Monterey Bay-
251 PM PST Wed Jan 7 2026

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 1 AM PST THURSDAY
THROUGH FRIDAY EVENING...

* WHAT...Hazardous beach conditions expected with strong rip 
  currents, sneaker waves, and breaking waves up to 15 feet.

* WHERE...Northern Monterey Bay County.

* WHEN...From 1 AM PST Thursday through Friday evening.

* IMPACTS...Dangerous conditions are forecast along the 
  shoreline. Hazards include sneaker waves, strong rip currents, 
  and large breaking waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay off of jetties, piers, rocks, and other waterside
infrastructure. Remain out of the water to avoid hazardous surf
and NEVER turn your back on the ocean. Monitor local weather,
surf and tide forecasts at www.weather.gov/mtr. 

&&

$$
989 
WHUS46 KMTR 081127
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
327 AM PST Thu Jan 8 2026

CAZ006-505-509-530-100600-
/O.CON.KMTR.SU.Y.0001.000000T0000Z-260110T0600Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
327 AM PST Thu Jan 8 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...Large breaking waves up to 22 feet, strong rip currents 
  and sneaker waves.

* WHERE...Pacific Coast from Sonoma County to Monterey County, 
  excluding Northern Monterey Bay.

* WHEN...From 1 AM Thursday to 10 PM PST Friday.

* IMPACTS...There is an increased risk for sneaker waves, strong
  rip currents, and beach erosion. Large breaking waves can
  overpower swimmers resulting in significant physical injury and
  increase the risk of drowning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swimmers should remain out of the water due to dangerous surf
conditions.

&&

$$

CAZ529-100600-
/O.CON.KMTR.BH.S.0002.000000T0000Z-260110T0600Z/
Northern Monterey Bay-
327 AM PST Thu Jan 8 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...Hazardous beach conditions expected with strong rip 
  currents, sneaker waves, and breaking waves up to 15 feet.

* WHERE...Northern Monterey Bay.

* WHEN...From 1 AM PST Thursday through Friday evening.

* IMPACTS...Dangerous conditions are forecast along the shoreline.
  Hazards include sneaker waves, strong rip currents, and large
  breaking waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay off of jetties, piers, rocks, and other waterside
infrastructure. Remain out of the water to avoid hazardous surf
and NEVER turn your back on the ocean. Monitor local weather,
surf and tide forecasts at www.weather.gov/mtr.

&&

$$
255 
WHUS46 KMTR 091654
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
854 AM PST Fri Jan 9 2026

CAZ006-505-509-530-100600-
/O.CON.KMTR.SU.Y.0001.000000T0000Z-260110T0600Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
854 AM PST Fri Jan 9 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WHAT...Large breaking waves up to 22 feet, strong rip currents 
  and sneaker waves.

* WHERE...Pacific Coast from Sonoma County to Monterey County,
  excluding Northern Monterey Bay.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...There is an increased risk for sneaker waves, strong
  rip currents, and beach erosion. Large breaking waves can
  overpower swimmers resulting in significant physical injury and
  increase the risk of drowning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swimmers should remain out of the water due to dangerous surf
conditions.

&&

$$

CAZ529-100600-
/O.CON.KMTR.BH.S.0002.000000T0000Z-260110T0600Z/
Northern Monterey Bay-
854 AM PST Fri Jan 9 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Hazardous beach conditions expected with strong rip 
  currents, sneaker waves, and breaking waves up to 15 feet.

* WHERE...Northern Monterey Bay.

* WHEN...Through this evening.

* IMPACTS...Dangerous conditions are forecast along the shoreline.
  Hazards include sneaker waves, strong rip currents, and large
  breaking waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay off of jetties, piers, rocks, and other waterside
infrastructure. Remain out of the water to avoid hazardous surf
and NEVER turn your back on the ocean. Monitor local weather,
surf and tide forecasts at www.weather.gov/mtr. 

&&

$$
638 
WHUS46 KMTR 100600
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1000 PM PST Fri Jan 9 2026

CAZ006-505-509-530-100700-
/O.EXP.KMTR.SU.Y.0001.000000T0000Z-260110T0600Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-
Southern Monterey Bay and Big Sur Coast-
1000 PM PST Fri Jan 9 2026

...HIGH SURF ADVISORY HAS EXPIRED...


$$

CAZ529-100700-
/O.EXP.KMTR.BH.S.0002.000000T0000Z-260110T0600Z/
Northern Monterey Bay-
1000 PM PST Fri Jan 9 2026

...BEACH HAZARDS STATEMENT HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 5, 9:51 PM PST, 1 hour 52 minutes earlier. Its key messages:

  • Updated at 210 PM PST Mon Jan 5 2026
  • Rainfall continues this afternoon for North Bay and Bay Area regions, more uncertain along Central Coast going into tonight.
  • Conditions improve tonight, dry tomorrow. Slight chance of very light, brief showers or drizzle Wednesday AM. Otherwise dry through the rest of the week and through the weekend.
  • Chilly overnight lows beginning Wednesday night through Sunday night; widespread lows in the 30s, lower 40s along the coast.
Area forecast discussion, Jan 5, 9:51 PM PST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
951 PM PST Mon Jan 5 2026

...New UPDATE, AVIATION, MARINE...

.KEY MESSAGES...
Updated at 210 PM PST Mon Jan 5 2026

 - Rainfall continues this afternoon for North Bay and Bay Area
   regions, more uncertain along Central Coast going into tonight.

 - Conditions improve tonight, dry tomorrow. Slight chance of very
   light, brief showers or drizzle Wednesday AM. Otherwise dry
   through the rest of the week and through the weekend.

 - Chilly overnight lows beginning Wednesday night through Sunday
   night; widespread lows in the 30s, lower 40s along the coast.

&&

.UPDATE...
Issued at 950 PM PST Mon Jan 5 2026

It has been a hectic last couple of hours here at the office with
the frontal rain band slowly making its way to the east. Numerous
Flood Advisories have been issued and training showers are
continuing to vex parts of our region, including the Santa Cruz
Mountains and the East Bay. Haven't had much time to do a deep dive
into the synoptics yet, but it looks like the low pressure system
settling off the coast of the North Bay was in just the right
orientation to bring rainfall totals towards the upper end of the
rainfall forecasts. As I write this, selected rainfall totals from
the last 24 hours across the region include: 1.69 inches at the
Sonoma County Airport, 0.47 inches at the Napa County Airport, 0.84
inches at downtown San Francisco, 0.77 inches at Oakland Museum,
1.03 inches at the San Francisco Airport, 0.37 inches at San Jose
Airport, 2.91 inches at the Ben Lomond Mountain RAWS, and 0.53
inches at the Monterey Airport. Expecting the rain band to slowly
move to the east and dissipate through the overnight hours. By
Tuesday morning, high resolution model output suggests that isolated
lingering showers will remain.

DialH

&&

.SHORT TERM...
Issued at 210 PM PST Mon Jan 5 2026
(This evening through Tuesday)

Current radar showing a line of light-to-moderate rainfall
extending along the warm conveyor belt from southwest to northeast.
As we get into the afternoon hours, this band will gradually
shift into the Bay Area where the line will shift more to a south
to north orientation. This will promote what will appear to be a
stalling behavior where the rainfall will "train" over areas of
the SF Peninsula into this evening. As such, there will be an
urban and small stream flooding threat across the Bay Area through
the evening commute. The hardest hit areas are likely to be in the
Santa Cruz Mtns where the very efficient warm rain process has
been occuring since the late morning hours, especially west of Hwy
17. This precursor rain followed by the heavier rain fall along
the cold front may pose a bigger risk for flooding and shallow
landslides. After sunset, this band of rain will start to impact
the Monterey area and portions of the Central Coast where there
will be another isolated increased flooding and shallow landslide
threat through the overnight hours. Both of these aforementioned
areas of interest (Santa Cruz Mtns and Monterey/Carmel areas)
could see another quick 1-2" over a three hour period depending on
where some of the heavier precip tracks within the band of
moisture.

By the early morning hours, things start to taper off and
conditions improve. Mostly dry through Tuesday with just a few
lingering showers during the early morning.

&&

.LONG TERM...
Issued at 210 PM PST Mon Jan 5 2026
(Tuesday night through next Sunday)

Beyond Tuesday morning, there is high confidence in a broad, high
amplitude ridge pattern developing over the West Coast. This will
promote dry conditions and mostly clear skies across the region
through this weekend and at least the beginning of next week. The
only notable mention going forward after Tuesday will be chilly
overnight temperatures Wednesday night to Sunday night as skies
clear out. The peak of the cold temps can be expected beginning
Thursday morning into Sunday morning with widespread lows in the
30s with lower 40s along the immediate coast.

&&

.AVIATION...
(06Z TAFS)
Issued at 950 PM PST Mon Jan 5 2026

The band of rain currently coming through the Bay Area and Central
Coast, which is currently bringing low-end VFR-IFR conditions across
the region, will slowly move eastwards and dissipate through the
overnight hours. Breezy southerly winds will prevail in front of and
within the band. As the band clears Tuesday morning, ceilings will
rise to VFR, and winds will continue to be light through the TAF
period. Some radiative low stratus formation is possible Tuesday
night at and after the end of the TAF period, but confidence is
currently rather low.

Vicinity of SFO... Rainy conditions with low-end VFR-MVFR ceilings
should continue through the next couple of hours with the rain band
moving away from the terminal area. Scattered showers will continue
through the night and dissipate through Tuesday morning. Behind the
rain band, ceilings should lift to VFR and winds should remain
light through the end of the TAF period.

SFO Bridge Approach... Similar to SFO.

Monterey Bay Terminals... Rainy conditions through the next couple
of hours with low-end VFR ceilings. Breezy southeast winds will
continue through the pre-dawn hours Tuesday morning at SNS, with the
winds turning light across the region through Tuesday as ceilings
lift.

&&

.MARINE...
(Tonight through next Sunday)
Issued at 950 PM PST Mon Jan 5 2026

A low pressure system off the coast is bringing unsettled weather
while a moderate to fresh southerly breeze generates rough wind
waves. This system will slide south over the next 24 hours, with
gradual improvement through the day Tuesday. Northerly winds
return Wednesday and increase to a strong breeze by Thursday
morning. These winds coincide with a very high NW swell, building
very rough combined seas Thursday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...Small Craft Advisory until 3 AM PST Tuesday for Pt Pinos to Pt
     Piedras Blancas 0-10 nm.

&&

SHORT TERM...Behringer
LONG TERM....Behringer
AVIATION...DialH
MARINE...Flynn

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Jan 5, 9:55 PM PST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
955 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     Non-Tstm Wnd Dmg 2 NNE Boulder Creek     37.16N 122.11W
01/05/2026                   Santa Cruz         CA   Law Enforcement

            Tree across lanes of Two Bar Road at Cougar
            Rock Road.

&&

DH
Local storm report, Jan 5, 9:56 PM PST, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
956 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Landslide        2 N Bolinas             37.93N 122.70W
01/05/2026                   Marin              CA   Law Enforcement

            Mud slide on California Highway 1 at Fairfax
            Bolinas Road.

&&

DH
Local storm report, Jan 5, 9:57 PM PST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
957 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     Flood            3 S Felton              37.01N 122.07W
01/05/2026                   Santa Cruz         CA   Law Enforcement

            Flooding reported on both lanes of Empire
            Grade at the Santa Cruz Waldorf School.

&&

DH
Local storm report, Jan 5, 10:22 PM PST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
1022 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     Flood            3 S Felton              37.01N 122.07W
01/05/2026                   Santa Cruz         CA   Law Enforcement

            Deep water across the entire roadway.

&&

DJF
Local storm report, Jan 5, 10:23 PM PST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
1023 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     Flood            5 S Occidental          38.32N 122.92W
01/05/2026                   Sonoma             CA   Law Enforcement

            2 feet of roadway flooding.

&&

DJF
Local storm report, Jan 5, 10:25 PM PST, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
1025 PM PST Mon Jan 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     Landslide        7 NE Napa               38.36N 122.20W
01/05/2026                   Napa               CA   Law Enforcement

            Large boulder in roadway.

&&

DJF

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:27 PM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo, Santa Clara3 hr
Jan 5, 5:32 PM PSTSpecial Marine WarningMTR19 min
Jan 5, 5:49 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa7 hr
Jan 5, 7:08 PM PSTSpecial Weather StatementMTRSanta Cruz37 min
Jan 5, 11:13 PM PSTAreal Flood AdvisoryMTRSonoma12 hr
Jan 5, 11:25 PM PSTAreal Flood AdvisoryMTRSonoma11 hr
Jan 5, 11:43 PM PSTHigh Surf AdvisoryMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma4 days
Jan 5, 11:55 PM PSTAreal Flood AdvisoryMTRMonterey6 hr
Jan 6, 3:18 AM PSTSmall Craft AdvisoryMTR4 days

Nearby

Beach Hazards Statements in California, 2026Every beach hazards statement in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.